MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; LARGE SUTURE CUT NEEDLE DRIVER

INTUITIVE SURGICAL, INC EndoWrist; LARGE SUTURE CUT NEEDLE DRIVER
Model Number 471296-10
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced an issue with an intuitive product.The customer reported event has no report of patient injury.Isi followed up with the initial reporter to obtain additional information; however, no further details are available regarding the reported event.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The large suturecut needle driver instrument was analyzed and found to have a frayed grip cable at the yaw pulley.Some wires were broken, but the cable itself was not fully broken.There was no discoloration, corrosion, or contamination observed on the cable that would occur from improper flushing or rinsing during reprocessing.Further inspection found no abnormally sharp or damaged components that could have contributed to the cable breaking.

Brand Name
EndoWrist
Common Device Name
LARGE SUTURE CUT NEEDLE DRIVER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50203119
Report Number2955842-2026-35200
Device Sequence Number10274489
Product Code NAY
UDI-Device Identifier00886874121504
UDI-Public(01)00886874121504(11)251023(10)K10251023(91)0003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471296-10
Device Catalogue Number471296
Device Lot NumberK10251023 0224
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown